Calculus of Variations and Geometric Measure Theory

A. Farina - M. Novaga - A. Pinamonti

Symmetry results for nonlinear elliptic operators with unbounded drift

created by pinamonti on 05 Jun 2013
modified by novaga on 07 Jan 2016


Published Paper

Inserted: 5 jun 2013
Last Updated: 7 jan 2016

Journal: NoDEA Nonlinear Differential Equations Appl.
Volume: 21
Number: 6
Pages: 869-883
Year: 2014


We prove the one-dimensional symmetry of solutions to elliptic equations of the form $-div(e^{G(x)}a(
\nabla u
)\nabla u)=f(u) e^{G(x)}$, under suitable energy conditions. Our results hold without any restriction on the dimension of the ambient space.